MathSciNet Relay Station
MathSciNet bibliographic data
MR487978 (58 #7557) 54D30 (54A25)
Simon, Petr An example of maximal connected Hausdorff space. Fund. Math. 100 (1978), no. 2, 157–163.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement